Please use this identifier to cite or link to this item:
標題: Free submonoids in the monoid of languages
作者: Shyr, H.J.
Tsai, Y.S.
Project: Discrete Mathematics
期刊/報告no:: Discrete Mathematics, Volume 181, Issue 1-3, Page(s) 213-222.
The monoid of language M is the family of languages M = {A \ empty set not equal A subset of or equal to X+ or A = {1}}, where X+ is the free semigroup generated by the finite alphabet X containing more than one letter and 1 is the empty word. This paper is a study of free submonoids in M. We found a free submonoid of M which contains the family of all finite prefix codes.
ISSN: 0012-365X
DOI: 10.1016/s0012-365x(97)00037-x
Appears in Collections:期刊論文

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.